Itching while on Strattera

Home Welcome to the ADDitude Forums For Parents Itching while on Strattera

Tagged: ,

Viewing 1 reply thread
  • Author
    Posts
    • #54918
      Spin33
      Participant

      It is day two of Strattera for my 7 year old, and about 30 minutes after taking 10mg. she is very itchy all over. Has anyone had experience with this? Wondering if it is a short term side effect. The good thing is she isn’t itchy during the day. So far, we have been pleased with the Strattera, much better than her previous time on the Generic of Adderall. Thank you for your input!

    • #54942
      Penny Williams
      Keymaster

      Talk to the prescribing doctor about this. They will want to rule out an allergic reaction before continuing the medication, I would think.

      ADDitude’s medication summary for Straterra reads:

      “Contact your doctor immediately if you or your child experiences these signs of liver problems: itching, right upper belly pain, dark urine, yellow skin or eyes, or inexplicable flu-like symptoms.”

      Strattera

      Penny
      ADDitude Community Moderator, Author & Mentor on Parenting ADHD, Mom to teen w/ ADHD, LDs, and autism

Viewing 1 reply thread

You must be logged in to reply to this topic.